Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    sleazyrider is offline Junior Member
    Join Date
    Apr 2002
    Location
    UK
    Posts
    65

    Injection Pain (increase with amounts?)

    Ok, here's my question:

    I've done some 1ml primo injections over the last week and they leave my ass sore! Nothing unbearable, but pretty uncomfortable for about 5 days.

    I wanna shoot 2ml but am worried if it's gonna be twice as sore!!

    Hope this makes sense and any help would be appreciated!

    Sleazy
    Last edited by sleazyrider; 05-09-2002 at 12:55 PM.

  2. #2
    sleazyrider is offline Junior Member
    Join Date
    Apr 2002
    Location
    UK
    Posts
    65
    Further to the original post:

    my girl injects me and the actual injection is cool - no pain at all.

    It's like the next day (make that next 4 days) my ass feels like someone's kicked it hard. That is not a problem in itself. But I can't do a leg workout with it so that is a problem!

    My worry is if I start putting in 2ml instead of the lame-ass (get it?!) 1ml, will the pain increase?!

    Thanks, Sleazy

  3. #3
    sleazyrider is offline Junior Member
    Join Date
    Apr 2002
    Location
    UK
    Posts
    65
    bump

  4. #4
    flo0rida is offline New Member
    Join Date
    Apr 2002
    Location
    west palm, FL
    Posts
    27
    yo ive been shooting 400mgs/week of primo, 2 ml on mon and 2ml on thurs. i dont feel any pain at all the next few days, i WAS shooting it with 75mgs or fina on thse 2 days as well. so i think unless ur doin it in the wrong spot it shouldnt hurt.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •